Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys so i have mild to moderate but persistent acne, mainly i have quite a lot of blackheads that eventually become infected. So I am on my 2nd week of accutane at 20mg a day, (im 185lbs) and i am begining to develop a cyst on my face? Besides the cyst I have virtually no other acne, All of my back acne is pretty much cleared up and i may have 1 pimple on my face besides the cyst.. I absolutely hate cysts, i get so sad when i went through this phase. I think im going to have to miss classes and go get a cortisone shot for this, i had a period of my life about 1.5 years ago where i got a few but besides that was the only time. Is this cyst being caused by the accutane? and would you recommend a cortisone shot? Im 19 at a university so that is why im nervous about being seen in public.

Share this post


Link to post
Share on other sites

Your 100% clear (other than that one cyst) only 2 weeks in the treatment? Sounds like you just should spot treatment and get off accutane, if its only gone in 2 weeks i wouldnt imagine your acne to be that bad to be on it in the first place

Share this post


Link to post
Share on other sites

Hey well its because its halted oil production, I have increased test levels so i produce a lot of oil and thats where mainly my acne comes from, but i was told if i was on accutane for about 4 months at 20 mg a day it should shrink my glands enough that i wont have my back acne etc any more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×